# SDR AUS20020353

- Difficulty date: March 18, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Installed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT FORWARD DOORS AND LT AFT DOOR ESCAPE SLIDES HAD MAINTENANCE SAFETY PINS INSTALLED. PERSONNEL/MAINTENANCE ERROR.
